LC, you just cracked me up! The same thing happened to me a few days ago. And last year, my fiance was taking a medication that came in a blister pack. I am his caregiver (cirrhosis, HepC, liver cancer, liver transplant) and one of my 'jobs' is to give him his various medications - and this particular med had my fingers looking like I was a diabetic testing with a dull lancet! It seemed like the scissors always disappeared when it was time to
open one of those stupid blister packs - they are just plain evil! I ended up with bleeding fingers and smashed pills every single time. I HATE those things. C:
Oh, and one time I got so irritated (putting it mildly) with one particular pack (kept smooshing the pills), that I dumped the whole box on the table, smashed all of the blister packs with a hammer, and proudly announced that now they were ALL crushed to smithereens! Well, it was a difficult time and I was a little stressed out....
Post Edited (Splashdancer) : 3/29/2013 5:07:20 PM (GMT-6)